# SDR R61A201811181160

- Difficulty date: November 18, 2018
- Submitted: November 18, 2018
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT IS IN HEAVY CHECK FOUND RT INBD SEAT TRACK CORRODED AS/MARKED BETWEEN FRAMES 12/20. REMOVED AND REPLACED OF RT I/B SEAT TRACK FR 12-20 REF SRM 51-40-08, TOP COATED FASTENERS PER SRM 51-23-06,APPLIED CIC TO RT INBD SEAT TRACK BETWEEN FRAMES 12/20. REF: CPM 51-25-00. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
